Ask an expert
Question

10 Jan 2006

Nur-Isterate & Weight gain
I have just started on the Nur-Isterate injection and as warned, have started to gain a bit of weight. Does this continue or does it "level-out" after a few months? I have struggeled in the past with oestrogen forms of contraception as I suffer from depression, and have no similar effects with Nur-Istrate. I am worried about putting on too much weight with the injection. Please help.
Answer 31,475 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It does tend to even out after a few months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.